检索规则说明:AND代表“并且”;OR代表“或者”;NOT代表“不包含”;(注意必须大写,运算符两边需空一格)
检 索 范 例 :范例一: (K=图书馆学 OR K=情报学) AND A=范并思 范例二:J=计算机应用与软件 AND (U=C++ OR U=Basic) NOT M=Visual
作 者:CHEN CAISHENG AND WANG YUANMING
出 处:《Applied Mathematics(A Journal of Chinese Universities)》1995年第2期167-178,共12页高校应用数学学报(英文版)(B辑)
摘 要:By the Schauder-Tychonoff fixed-point theorem, we inyestigate the existence and asymptotic behavior of positive radial solutions of fully nonlinear elliptic equations in Re. We give some sufficient conditions to guarantee the existence of bounded and unbounded radial solutions and consider the nonexistence of positive solution in Rn.By the Schauder-Tychonoff fixed-point theorem, we inyestigate the existence and asymptotic behavior of positive radial solutions of fully nonlinear elliptic equations in Re. We give some sufficient conditions to guarantee the existence of bounded and unbounded radial solutions and consider the nonexistence of positive solution in Rn.
关 键 词:Fully nonlinear elliptic equations radial entire solution Schauder-Tychonoff fixedpoint theorem asymptotic behavior.
正在载入数据...
正在载入数据...
正在载入数据...
正在载入数据...
正在载入数据...
正在载入数据...
正在载入数据...
正在链接到云南高校图书馆文献保障联盟下载...
云南高校图书馆联盟文献共享服务平台 版权所有©
您的IP:216.73.216.3